Review of "The Vehicle Routing Problem"

Letchford, A N (2004) Review of "The Vehicle Routing Problem". Operations Research Letters, 32 (4). pp. 392-393. ISSN 0167-6377

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Operations Research Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44372
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:14
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 03:58
URI: https://eprints.lancs.ac.uk/id/eprint/44372

Actions (login required)

View Item View Item